JournalsrlmVol. 21, No. 3pp. 261–274

Holomorphic mappings associated to composition ideals of polynomials

  • Richard M. Aron

    Kent State University, USA
  • Geraldo Botelho

    Universidade Federal de Uberlândia, Brazil
  • Daniel Pellegrino

    Universidade Federal da Paraíba, João Pessoa, Brazil
  • Pilar Rueda

    Universitat de Valencia, Burjassot (Valencia), Spain
Holomorphic mappings associated to composition ideals of polynomials cover

Abstract

Many operator ideals ℐ can be naturally associated to polynomial ideals Q. In this paper we initiate a research program whose aim is to relate those holomorphic mappings f that admit factorizations f = u_∘_g, where u ∈ ℐ and g is holomorphic, with those f whose derivative belongs to the associated composition polynomial ideal Q = ℐ ∘ ℘.

Cite this article

Richard M. Aron, Geraldo Botelho, Daniel Pellegrino, Pilar Rueda, Holomorphic mappings associated to composition ideals of polynomials. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 21 (2010), no. 3, pp. 261–274

DOI 10.4171/RLM/571